MathSciNet Relay Station
MathSciNet bibliographic data
MR1563966 DML
McCoy, Neal H. Concerning matrices with elements in a commutative ring. Bull. Amer. Math. Soc. 45 (1939), no. 4, 280–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement